# SDR AALA202107150253

- Difficulty date: June 29, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED WEB AT RBL 32 AND STA 990. INSTALLED REPAIR TO RIGHT WEB IAW EA 328816, AARD 51-00-05 & SRM 51-40-02.
